Hokkaido Mathematical Journal

Constant mean curvature spacelike hypersurfaces in standard static spaces: rigidity and parabolicity

Eudes L. de LIMA, Henrique F. de LIMA, Eraldo A. LIMA Jr., and Adriano A. MEDEIROS

Full-text: Access denied (subscription has expired)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Our purpose in this paper is investigate the geometry of complete constant mean curvature spacelike hypersurfaces immersed in a standard static space, that is, a Lorentzian manifold endowed with a globally defined timelike Killing vector field. In this setting, supposing that the ambient space is a warped product of the type $M^n\times_{\rho}\mathbb{R}_1$ whose Riemannian base $M^n$ has nonnegative sectional curvature and the warping function $\rho$ is convex on $M^n$, we use the generalized maximum principle of Omori-Yau in order to establish rigidity results concerning these spacelike hypersurfaces. We also study the parabolicity of maximal spacelike surfaces in $M^2\times_{\rho}\mathbb{R}_1$ and we obtain uniqueness results for entire Killing graphs constructed over $M^n$.

Article information

Hokkaido Math. J., Volume 49, Number 2 (2020), 297-323.

First available in Project Euclid: 7 October 2020

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53B30: Lorentz metrics, indefinite metrics 53C50: Lorentz manifolds, manifolds with indefinite metrics

Standard static spaces complete spacelike hypersurfaces constant mean curvature maximal spacelike surfaces entire Killing graphs


LIMA, Eudes L. de; LIMA, Henrique F. de; LIMA Jr., Eraldo A.; MEDEIROS, Adriano A. Constant mean curvature spacelike hypersurfaces in standard static spaces: rigidity and parabolicity. Hokkaido Math. J. 49 (2020), no. 2, 297--323. doi:10.14492/hokmj/1602036027. https://projecteuclid.org/euclid.hokmj/1602036027

Export citation